# SDR MASA2012121952364

- Difficulty date: December 19, 2012
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 31,426 hours, 34,056 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

GEAR DISGREE WITH NOSE DOOR OPEN - EMERGENCY DECLARED.  REMOVED AND REPLACED NLG DOOR ELECTRICAL HARNESS.
